# SDR SWAA982198

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lightning Strike
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ACFT SUSTAINED A LIGHTNING STRIKE TO CAPTS SIDE WINDOW ARE ON CLIMB-OUT OF SLC.  AVIONICS AND FLIGHT INSTRUMENTS APPEAR NORMAL.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  PERFORM LIGHTNING STRIKE INSPECTION PER BOEING MM.
